On inclusions between Arbault sets
Acta Universitatis Carolinae. Mathematica et Physica, Tome 44 (2003) no. 2, pp. 65-72
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2003_44_2_a6,
author = {Elia\v{s}, Peter},
title = {On inclusions between {Arbault} sets},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {65--72},
year = {2003},
volume = {44},
number = {2},
mrnumber = {2101903},
zbl = {1054.43006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2003_44_2_a6/}
}
Eliaš, Peter. On inclusions between Arbault sets. Acta Universitatis Carolinae. Mathematica et Physica, Tome 44 (2003) no. 2, pp. 65-72. http://geodesic.mathdoc.fr/item/AUCMP_2003_44_2_a6/